A revised closed graph theorem for quasi-Suslin spaces

Juan Carlos Ferrando; J. Kąkol; M. Lopez Pellicer

Czechoslovak Mathematical Journal (2009)

  • Volume: 59, Issue: 4, page 1115-1122
  • ISSN: 0011-4642

Abstract

top
Some results about the continuity of special linear maps between F -spaces recently obtained by Drewnowski have motivated us to revise a closed graph theorem for quasi-Suslin spaces due to Valdivia. We extend Valdivia’s theorem by showing that a linear map with closed graph from a Baire tvs into a tvs admitting a relatively countably compact resolution is continuous. This also applies to extend a result of De Wilde and Sunyach. A topological space X is said to have a (relatively countably) compact resolution if X admits a covering { A α α } consisting of (relatively countably) compact sets such that A α A β for α β . Some applications and two open questions are provided.

How to cite

top

Ferrando, Juan Carlos, Kąkol, J., and Lopez Pellicer, M.. "A revised closed graph theorem for quasi-Suslin spaces." Czechoslovak Mathematical Journal 59.4 (2009): 1115-1122. <http://eudml.org/doc/37982>.

@article{Ferrando2009,
abstract = {Some results about the continuity of special linear maps between $F$-spaces recently obtained by Drewnowski have motivated us to revise a closed graph theorem for quasi-Suslin spaces due to Valdivia. We extend Valdivia’s theorem by showing that a linear map with closed graph from a Baire tvs into a tvs admitting a relatively countably compact resolution is continuous. This also applies to extend a result of De Wilde and Sunyach. A topological space $X$ is said to have a (relatively countably) compact resolution if $X$ admits a covering $\lbrace A_\{\alpha \}\:\alpha \in \mathbb \{N\}^\{\mathbb \{N\}\}\rbrace $ consisting of (relatively countably) compact sets such that $A_\{\alpha \}\subseteq A_\{\beta \}$ for $\alpha \le \beta $. Some applications and two open questions are provided.},
author = {Ferrando, Juan Carlos, Kąkol, J., Lopez Pellicer, M.},
journal = {Czechoslovak Mathematical Journal},
keywords = {$K$-analytic space; web space; quasi-Suslin space; -analytic space; webbed space; quasi-Suslin space},
language = {eng},
number = {4},
pages = {1115-1122},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {A revised closed graph theorem for quasi-Suslin spaces},
url = {http://eudml.org/doc/37982},
volume = {59},
year = {2009},
}

TY - JOUR
AU - Ferrando, Juan Carlos
AU - Kąkol, J.
AU - Lopez Pellicer, M.
TI - A revised closed graph theorem for quasi-Suslin spaces
JO - Czechoslovak Mathematical Journal
PY - 2009
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 59
IS - 4
SP - 1115
EP - 1122
AB - Some results about the continuity of special linear maps between $F$-spaces recently obtained by Drewnowski have motivated us to revise a closed graph theorem for quasi-Suslin spaces due to Valdivia. We extend Valdivia’s theorem by showing that a linear map with closed graph from a Baire tvs into a tvs admitting a relatively countably compact resolution is continuous. This also applies to extend a result of De Wilde and Sunyach. A topological space $X$ is said to have a (relatively countably) compact resolution if $X$ admits a covering $\lbrace A_{\alpha }\:\alpha \in \mathbb {N}^{\mathbb {N}}\rbrace $ consisting of (relatively countably) compact sets such that $A_{\alpha }\subseteq A_{\beta }$ for $\alpha \le \beta $. Some applications and two open questions are provided.
LA - eng
KW - $K$-analytic space; web space; quasi-Suslin space; -analytic space; webbed space; quasi-Suslin space
UR - http://eudml.org/doc/37982
ER -

References

top
  1. Cascales, B., 10.1007/BF01271663, Arch. Math. 49 (1987), 232-244. (1987) Zbl0617.46014MR0906738DOI10.1007/BF01271663
  2. Cascales, B., Orihuela, J., 10.1007/BF01161762, Math. Z. 195 (1987), 365-381. (1987) Zbl0604.46011MR0895307DOI10.1007/BF01161762
  3. Christensen, J. P. R., Topology and Borel Structure. Descriptive Topology and Set Theory with Applications to Functional Analysis and Measure Theory, Vol. 10, North Holland Amsterdam (1974). (1974) MR0348724
  4. Comfort, W. W., Remus, D., Compact groups of Ulam-measurable cardinality: Partial converse theorems of Arkhangel'skii and Varopoulos, Math. Jap. 39 (1994), 203-210. (1994) MR1270627
  5. Dierolf, P., Dierolf, S., Drewnowski, L., Remarks and examples concerning unordered Baire-like and ultrabarrelled spaces, Colloq. Math. 39 (1978), 109-116. (1978) Zbl0386.46008MR0507270
  6. Drewnowski, L., 10.1016/j.jmaa.2007.02.032, J. Math. Anal. Appl. 335 (2007), 1177-1194. (2007) Zbl1133.46002MR2346899DOI10.1016/j.jmaa.2007.02.032
  7. Drewnowski, L., The dimension and codimension of analytic subspaces in topological vector spaces, with applications to the constructions of some pathological topological vector spaces. Liège 1982 (unpublished Math. talk), . 
  8. Drewnowski, L., Labuda, I., Sequence F -spaces of L 0 -type over submeasures of , (to appear). 
  9. Kąkol, J., Pellicer, M. López, 10.1016/j.jmaa.2006.10.045, J. Math. Anal. Appl. 332 (2007), 965-974. (2007) MR2324313DOI10.1016/j.jmaa.2006.10.045
  10. Kelley, J. L., al., I. Namioka et, Linear Topological Spaces, Van Nostrand London (1963). (1963) Zbl0115.09902MR0166578
  11. Kōmura, Y., On linear topological spaces, Kumamoto J. Sci., Ser. A 5 (1962), 148-157. (1962) MR0151817
  12. Nakamura, M., On quasi-Suslin space and closed graph theorem, Proc. Japan Acad. 46 (1970), 514-517. (1970) MR0282325
  13. Nakamura, M., On closed graph theorem, Proc. Japan Acad. 46 (1970), 846-849. (1970) Zbl0223.46008MR0291757
  14. Carreras, P. Perez, Bonet, J., Barrelled Locally Convex Spaces, Vol. 131, North Holland Amsterdam (1987). (1987) MR0880207
  15. Rogers, C. A., Jayne, J. E., Dellacherie, C., Topsøe, F., Hoffman-Jørgensen, J., Martin, D. A., Kechris, A. S., Stone, A. H., Analytic Sets, Academic Press London (1980). (1980) 
  16. Talagrand, M., 10.2307/1971232, Ann. Math. 110 (1979), 407-438. (1979) MR0554378DOI10.2307/1971232
  17. Tkachuk, V. V., 10.1007/s10474-005-0194-y, Acta Math. Hungar. 107 (2005), 253-265. (2005) Zbl1081.54012MR2150789DOI10.1007/s10474-005-0194-y
  18. Valdivia, M., Topics in Locally Convex Spaces, North-Holland Amsterdam (1982). (1982) Zbl0489.46001MR0671092
  19. Valdivia, M., Quasi-LB-spaces, J. Lond. Math. Soc. 35 (1987), 149-168. (1987) Zbl0625.46006MR0871772

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.